# SDR YENA2023091101080

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE FITTING LOC AT FR65 BTW STR 42L TO STR 42R IN AFT CARGO COMPARTMENT ( 1EA ); REF AEROMAN WO 2023 273/ 1 NR 481489 REMOVED AND REPLACED FITTING LOC. AT FR65 BTW STR43L TO STR43R IN AFT CARGO COMPARTMENT IAW A320 SRM   51-72-11 AND DRAWING D53480054. COMPLETED MX-220 FORM BY CPCP PROGRAM. DONE BY  E. RODRIGUEZ   8633115. (CONSIDERED AS A MAJOR REPAIR)
